# SDR FDEA201404210781

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N630SH
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559026
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 1260 RT INBD CREASE BEAM CORRODED.  BLENDED CORROSION IAW SRM 53-40-13.   FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13 FIG 101 DETAIL II.  REPLACED CREASE BEAM IAW SRM 51-40-02 & DWG 146N5590.  REPAIR CLASSIFIED AS CATEGORY A MAJOR.
